Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 6, Pages 925-935
http://dx.doi.org/10.1155/IJMMS.2005.925

Notes on the divisibility of GCD and LCM Matrices

Department of Mathematics, Statistics and Philosophy, University of Tampere, Tampere 33014, Finland

Received 10 November 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pentti Haukkanen and Ismo Korkee, “Notes on the divisibility of GCD and LCM Matrices,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 6, pp. 925-935, 2005. doi:10.1155/IJMMS.2005.925